# SDR ABXA2013110400606

- Difficulty date: September 16, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T13801
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE ANGLE BRACE CRACKED AT OTBD AREA JUST FORWARD OF THE ARROWHEAD PANEL.  R & R AFT FIRE SEAL IAW SRM 51-40-02.  ACFT WAS GROUNDED.
